Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalizations of Banach-Hausdorff limits


Author: Richard G. Cooke
Journal: Proc. Amer. Math. Soc. 4 (1953), 410-427
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055569-7
MathSciNet review: 0055569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Eberlein, Banach-Hausdorff limits, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 662-665. MR 0038009 (12:341c)
  • [2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [3] R. G. Cooke, Infinite matrices and sequence spaces, Macmillan, 1950. MR 0040451 (12:694d)
  • [4] R. E. Edwards, On the weak convergence of continuous functions, Neder. Akad. Wetensch. Ser. A, vol. 55 (1952) pp. 230-236. MR 0049483 (14:183e)
  • [5] T. A. Sarymsakov, On sequences of stochastic matrices, C.R. (Doklady) Acad. Sci. URSS. N.S. vol. 47 (1945) pp. 326-328. MR 0014045 (7:233k)
  • [6] P. Vermes, Series to series transformations and analytic continuation by matrix methods, Amer. J. Math. vol. 71 (1949) pp. 541-562. MR 0030015 (10:699f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055569-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society